Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil appetite enhancer - OOOOHHHH NNNOOOOO meAgain

Posted by florence on March 1, 2007, at 21:10:01

In reply to Re: Provigil appetite enhancer - OOOOHHHH NNNOOOOO, posted by meAgain on February 24, 2007, at 8:49:01

>I have been on and off Provigil for over 4 yrs.
Initially, It helped: I had been complaining of fatigue (not depression or anything else)..I started at 100 mgs. that lasted 6-8 hrs. It was the first stimulant I tried after dozens of antidepressants.

It got me out of bed. But I started noticing things like NO appetite. And my eyes would feel like they were bouncing around. And the Provigil really dried out my eyes and lids.

Eventually I noticed that during the last days of my period, I would take it and fall right back to sleep.

The worst is/was the crying, agitation, that hit when it wore off.Dr never warned me about this: crying for no reason at all; edgy; restless. I am an easy going person; nothing bothers me much. Definitely not a worrier!

Then as now, when it wears off my mood plummets. So dr gave me a small dose of Xanax to offset this.

Provigil never lifted my mood. Sometimes I feel like it (and all stimulants have given me ADD type symptpms- can't focus; used to do ten things at a time...

I am now in hell... I have never been worse. I definitiely developed a tolerance to it and have to take 200 mgs to even feel alert. It only lasts about 2 hrs. Then the mood drop. I have tried 300mgs and even 400mgs- but then I have to up the Xanax and now Klonopin added too to try and sleep.

A few yrs ago I researched this same drug and found next to nothing until I came across a dr who posted on a FM/CFS site that asked if anyone noticed irritation, agitation, etc. He was using it to treat pts. who had post-polio syndrome.

I never drank coffee but I see it compared to caffeine all the time..

So, whether it was 50 mg or 400 mgs. I always felt "flat" or increased sadness. I do get back pain sometimes; usually when I wake up in the morning..and it is not my mattress..

All this becuz over a dozen drs said I had depression - "my levels were fine"...then 20 yrs later I finally get diagnosed with Hashimoto's autoimmune thyroiditis. But the thyroid med isnt helping much with fatigue.

And now I am stuck trying to wean off Provigil, Xanax, and Klonopin....Low doses of the benzos but read recently they might be causing my fatigue and depression.

I wish I had an appetite...but I'd rather have some energy or feel some enthusiasm or even laugh once in a while. Good luck....florence


has anyone noticed any mental changes on Provigil, like increased sadness or just a flat feeling? any back pain?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[737483]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:florence thread:338111
URL: http://www.dr-bob.org/babble/20070224/msgs/737483.html